# SDR SWIA202055523

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Condition: Corroded
- Location: Lt Ele Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER HINGE MOUNTING HARDWARE, PCU MOUNTING HARDWARE AND BONDING WIRE HARDWARE CORRODED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CORRODED HARDWARE ON FLUTTER DAMPER AND BONDING WIRE, IAW CRJ200 AMM 27-34-01-400-801.  OPERATIONS TEST GOOD.
